I have been receiving botox regularly for the past three years. This time, exactly a week after injection to the glabella area, I developed a prominent vein which runs from my left eyebrow up the middle of my forehead to the hairline. This vein is only visible if I smile or pinch the bridge of my nose. My doctor said there is no botox connection. Is there any treatment for this condition?
Prominent Forehead Vein Appeared One Week After Botox
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Botulinum Toxin (Dysport or Botox) and prominent forehead vein
if this followed the Botulinum Toxin (Dysport or Botox) injection, I supppose some form of muscle imbalance could potentially constrict the vein with activity but I would find that highly unusual.
Prominent vein after Botox
Botox treatment of the forehead glabellar unit between the eyebrows normally doesn't produce more prominent veins and it is not easy to explain such a reaciton. Rarely a vein is injected and this can cause a clot and inflammation in the vein which may make the body get rid of the vein. Before that happens, the sclerosis of the vein causes firmness and the area above it swells more as the blood doesn't travel downward below the clotted area. No long term problems occur from this and the vein eventually dissolves. This is all conjecture. See your doctor for an evaluation as time progresses.
A vein appearing after BOTOX may just be unmasked now that the muscle has been relaxed
A vein appearing after BOTOX may just be unmasked now that the muscle has been relaxed. When a muscle has more tone, it may press on a vein keeping it from being prominent. Once the muscle is more relaxed, that vein may be able to fill up more with fluid and become more visible. As the BOTOX wears off, the vein will go back down. For those kinds of veins, you can do sclera therapy or surgically remove it.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.